An estimate for solutions to the Schrodinger equation
MetadataShow full metadata
In this note, we find a priori estimates in the L2-norm for solutions to the Schrödinger equation with a parameter. It is shown that a constant occurring in the inequality does not depend on the value of the parameter. In particular, the estimate is valid for eigenfunctions associated with the Schrödinger operator with arbitrary boundary conditions.
CitationMakin, A., & Thompson, B. (2004). An estimate for solutions to the Schrodinger equation. Electronic Journal of Differential Equations, 2004(34), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.